Anabolics
Search More Than 6,000,000 Posts
Results 1 to 5 of 5
  1. #1
    Trevor's Avatar
    Trevor is offline Associate Member
    Join Date
    May 2002
    Location
    U.S.
    Posts
    227

    Angry Smoothing out after cycle???

    Hello to all...
    My question is this.
    I took my last injection of Test Enth. about 8 days ago. I still feel quite strong and pumed when I hit the gym, but my body is starting to get really smooth looking. I am not fat at all, but just not as cut as I was when on the juice. My diet has stayed the same for the past 8 days so has my water intake. I have not done anything diffrent, so why the smooth look all of a sudden?
    Stats: 192lb's 5'11 23 yrsold end of 2nd cycle

    Cycle was D-bol test enth winny
    No clomid YET...I am wating for the two week mark to come around

    Any info is appreciated Thanks bro's

  2. #2
    ironfist's Avatar
    ironfist is offline Elite Hall Of Fame ~ RIP ~
    Join Date
    Dec 2001
    Location
    In a cage near you...
    Posts
    4,723
    Have you been taking any anti-estrogens? That could be the problem...

  3. #3
    Trevor's Avatar
    Trevor is offline Associate Member
    Join Date
    May 2002
    Location
    U.S.
    Posts
    227
    No I have not taken any anti-e's. I thought you only took them if you started to see signs of gyno? Do you follow up with anti e's after the cycle just like clomid? Is smoothing out a sign of estrogen in the body?
    I need somee info here I guess....any would be helpful!

  4. #4
    ironfist's Avatar
    ironfist is offline Elite Hall Of Fame ~ RIP ~
    Join Date
    Dec 2001
    Location
    In a cage near you...
    Posts
    4,723
    Originally posted by Trevor
    No I have not taken any anti-e's. I thought you only took them if you started to see signs of gyno? Do you follow up with anti e's after the cycle just like clomid? Is smoothing out a sign of estrogen in the body?
    I need somee info here I guess....any would be helpful!
    Water retention is cause by excess estrogen...While you may not be getting bitch tits, the estrogen will cause you to hold water and look fat...Alot of people like to take arimidex when coming off their cycle...(and during)

  5. #5
    Trevor's Avatar
    Trevor is offline Associate Member
    Join Date
    May 2002
    Location
    U.S.
    Posts
    227
    I learn new shit every day!!! That is why this board is so valuable to everyone!! Ironfist I greatly appreciate your info!!! I assume that I can get the same results from nolva as from armidex? I hear arimdex is much more expensive. Thanks bro!!! I now have even more knowledge for the future!!

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •